MAUDE Adverse Event Report: ETHICON INC. VCL RAP UD 18IN 4-0 S/A P-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL RAP UD 18IN 4-0 S/A P-3 PRM; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VR494
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown urological surgery on (b)(6) 2023 and suture was used.The suture was broken during use.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional information: h6 component code: g07002 - device not received.Additional information has been requested and received.Quantity involved is 12.Could you please clarify how many devices had this issue (pull off suture needle)? please confirm quantity =>the suture was broken during use, but it was not sure how many sutures broke, though the sales rep reported it as 12.* could you please clarify if these are the lot numbers qjccrp, qdcccqeo? if yes, please provide quantity for each lot number =>yes, and quantity for each lot number is unk.Additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.The lots provided are invalid.Qjccrp, are there any more characters available? qdcccqeo, could the last character be a number 0? no product is available for return.Note: events reported on: mw# 2210968-2023-03197, mw# 2210968-2023-03198, mw# 2210968-2023-03199, mw# 2210968-2023-03200, mw# 2210968-2023-03201, mw# 2210968-2023-03202, mw# 2210968-2023-03203, mw# 2210968-2023-03204, mw# 2210968-2023-03205, 2210968-2023-03206, mw# 2210968-2023-03207, mw# 2210968-2023-03208.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/16/2023.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: mw# 2210968-2023-03197, mw# 2210968-2023-03198, mw# 2210968-2023-03199, mw# 2210968-2023-03200, mw# 2210968-2023-03201, mw# 2210968-2023-03202, mw# 2210968-2023-03203, mw# 2210968-2023-03204, mw# 2210968-2023-03205, 2210968-2023-03206, mw# 2210968-2023-03207, mw# 2210968-2023-03208.Product complaint # (b)(4).Date sent to the fda: 6/16/2023.Corrected information: h6 (b18 device discarded).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/14/2023.Additional information was requested, the following was obtained: the lots provided are invalid: qjccrp, are there any more characters available?=>we only have information that the lot number as ""qjccrp"".Qdcccqeo, could the last character be a number 0? there is a possibility that the character is ""0"".This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: mw# 2210968-2023-03197, mw# 2210968-2023-03198, mw# 2210968-2023-03199, mw# 2210968-2023-03200, mw# 2210968-2023-03201, mw# 2210968-2023-03202, mw# 2210968-2023-03203, mw# 2210968-2023-03204, mw# 2210968-2023-03205, mw# 2210968-2023-03207, mw# 2210968-2023-03208.

Brand Name
VCL RAP UD 18IN 4-0 S/A P-3 PRM
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert- koch strass1
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16857037
Report Number2210968-2023-03206
Device Sequence Number8627154
Product Code GAM
UDI-Device Identifier10705031134683
UDI-Public10705031134683
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberVR494
Device Catalogue NumberVR494
Device Lot NumberQDCCCQE0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/26/2023
06/16/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/14/2023
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown